MathSciNet Relay Station
MathSciNet bibliographic data
MR1782331 (2001k:14088) 14L30 (14E15 20G15)
Reichstein, Zinovy; Youssin, Boris Essential dimensions of algebraic groups and a resolution theorem for $G$-varieties. With an appendix by János Kollár and Endre Szabó. Canad. J. Math. 52 (2000), no. 5, 1018–1056.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement